Paradon Tablets Description
Paradon Tablet is used as a symptomatic treatment for migraine. It is also used to treat any other medical condition such as fever, pain associated with nausea and vomiting. A migraine is a type of h
eadache with varying intensity or increasing intensity of pain, which is often accompanied by nausea, vomiting and sensitivity to light and sound. Paradon Tablet contains a combination of domperidone and paracetamol (also called acetaminophen) as an active ingredient. This medicine acts by blocking the release of the chemical substance responsible for pain and inflammation associated with vomiting sensation. You should always take Paradon Tablet with meals to avoid stomach upset and as prescribed by your doctor.
|₹2.62 (15% on MRP)
|Domperidone(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
|Dry mouth, sleepiness, diarrhea
Uses of Paradon Tablets
Contraindications of Paradon Tablets
- If you are allergic to domperidone, paracetamol or any other ingredients of Paradon Tablet.
- If you have any problems with your heart, liver or kidneys.
- If you have stomach or intestinal ulcers, bleeding from ulcers.
- If you have an obstruction, blockage or tear in the intestine or in any part of the gut.
- If you are suffering from a condition called prolactinoma (a tumour in your pituitary gland which releases an excess of prolactin hormone).
Side effects of Paradon Tablets
- Dry mouth
- Skin rash
Precautions and Warnings of Paradon Tablets
Other General Warnings
- Your symptoms persist for more than 3 days.
- You are suffering from any problems with your heart, liver or kidney.
- You are on medications like ketoconazole or erythromycin.
- You are taking any other medicine containing paracetamol or domperidone.
- Paradon Tablet should not be used in children below 5 years of age.
Mode of Action of Paradon Tablets
How Does It Work?
- Paradon Tablet works by the combined effects of both its components - domperidone and paracetamol.
- Domperidone is used to control nausea and vomiting caused due to migraine. It acts by increasing the motility of the stomach and intestines.
- Paracetamol works by blocking the release of certain chemical substances which cause pain and fever. So, all the symptoms related to migraine improve gradually.
Directions for Use of Paradon Tablets
Interactions of Paradon Tablets
Interactions with other medicines
- Some medicines can affect the way Paradon Tablet works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interactions.
- In particular, if you are taking medicines like ketoconazole (to treat fungal infection) or erythromycin (antibiotic).
- Concomitant use of Paradon Tablet along with blood thinners like warfarin can increase the risk of bleeding.
- Other medicines like Metoclopramide, Cholestyramine, Chloramphenicol should be used with caution along with Paradon Tablet.
Storage and disposal of Paradon Tablets
- Store Paradon Tablet in a cool and dry place, protected from direct sunlight, moisture and heat.
- Keep it away from children and pets.
- Discard any unused medicine properly, do not flush in the toilet or throw it into the drain.